Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On algorithmic equivalence in linear fractional programming

Author: B. Mond
Journal: Math. Comp. 37 (1981), 185-187
MSC: Primary 90C32
MathSciNet review: 616370
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper compares the effectiveness of three published algorithms for solving the linear fractional programming problem.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 90C32

Retrieve articles in all journals with MSC: 90C32

Additional Information

Article copyright: © Copyright 1981 American Mathematical Society